# SDR DHL2008764520

- Difficulty date: May 22, 2008
- Submitted: May 25, 2008
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 67,239 hours, 39,787 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 K-FLAP ACTUATOR, TRUNNION MOUNTING BRACKETS CRACK INDICATION (WS 235 APPROX).  REMOVED NR 2 K-FLAP TRUNNION MOUNTING BRACKETS FROM ACTUATOR WS 235 IAW B727 SRM 51-30-2.  FAB NEW BRACKETS WITH 2024-T3 .063" DIM 9" X 6.5 AND PO 9006773 IAW BOEING ENGINEERING DWG 65-16269.
